- -

Chaos for the Hyperbolic Bioheat Equation

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Chaos for the Hyperbolic Bioheat Equation

Show full item record

Conejero, JA.; Ródenas Escribá, FDA.; Trujillo Guillen, M. (2015). Chaos for the Hyperbolic Bioheat Equation. Discrete and Continuous Dynamical Systems - Series A. 35(2):653-668. doi:10.3934/dcds.2015.35.653

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/64930

Files in this item

Item Metadata

Title: Chaos for the Hyperbolic Bioheat Equation
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
The Hyperbolic Heat Transfer Equation describes heat processes in which extremely short periods of time or extreme temperature gradients are involved. It is already known that there are solutions of this equation which ...[+]
Subjects: Hypercyclic C0-semigroups , Chaotic C0-semigroups , Dynamics of C0- semigroups , Hyperbolic heat equation
Copyrigths: Reserva de todos los derechos
Source:
Discrete and Continuous Dynamical Systems - Series A. (issn: 1078-0947 )
DOI: 10.3934/dcds.2015.35.653
Publisher:
American Institute of Mathematical Sciences (AIMS)
Publisher version: http://dx.doi.org/10.3934/dcds.2015.35.653
Thanks:
The authors are supported in part by MEC and FEDER, Projects MTM2010-14909 and MTM2013-47093-P.
Type: Artículo

This item appears in the following Collection(s)

Show full item record